# SDR AWXA200500662

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 59,759 hours, 41,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577467
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FROM BS 727E TO BS 747 JUST ABOVE STRINGER 22L A 1.0 INCH SKIN CRACK WAS FOUND.  MAINTENANCE REMOVED DAMAGE AREA AND OLD DOUBLER.  FABRICATED REPAIR DOUBLER TRIPLER AND NEW INTERNAL LIGHT RING DOUBLER.  INSTALLED FABRICATED REPAIR PARTS IAW AMERICA WEST AIRLINES ENGINEERING REQUEST 03-5330-05157-SS1.  REPAIR WAS PLACED ON MONITOR, CONTROL NR 250650, AND WILL BE INSPECT AT 60,000 FLT CYCLES AFTER REPAIR INSTALLATION.
